# SDR ASAA2019040838881

- Difficulty date: April 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 17,994 hours, 5,894 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Inlet Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU SHUT DOWN DUE TO OVERSPEED. GROUNDED - YES.  PERFORMED APU BITE IAW FIM 49-60 TASK 801. FOUND START 1 MSG 49-31014 FOR OVERSPEED SHUTDOWN IN  FAULT HISTORY. FOUND NUMEROUS OCCASIONS OF MSG 49-52221 INLET PRESS SENSOR OUT OF RANGE HIGH, 49-52219 INLET PRESS SENSOR DISAGREE WITH DATA BUS, 49-52289 TOTAL PRESSURE SENSOR SHOWS OUT OF RANGE DRIFT (RELATED TO INLET PRESSURE SENSOR FAULTS) & 1 OCCURRENCE OF MSG 49-31171 FUEL CONTROL UNIT FLOW DISAGREES WITH COMMAND IN MAINTENANCE HISTORY. FAULTS RANGE FROM START 1 TO START 63 AND OCCUR ON ALL 99 RECORDED MSG PAGES OF MAINTENANCE HISTORY. PERFORMED BITE TEST REF FIM 49-60 TASK 801 & VERIFIED OVERSPEED SHUTDOWN FAULT 2 STARTS AGO. PER FIM 49-30 TASK 802 THIS FAULT CAN BE CONSIDERED INTERMITTENT & CLEARED. FOR MSG 49-52221 IN 'MAINTENANCE HISTORY' REPLACED INLET PRESSURE SENSOR  PER FIM 49-54 TASK 802 REF AMM 49-52-31/401. OPS & LEAK CHECKED OK.
